MAUDE Adverse Event Report: EXACTECH, INC. LASER CAGE GLENOID L, 8 POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. LASER CAGE GLENOID L, 8 POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-24-34
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 08/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 1 year and 2 months post the initial right tsa, the patient's subscap failed and they had to be converted to a reverse.All exactech implants were removed and replaced with a competitor's reverse implants.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Pending investigation.D10: (b)(6) 300-60-02 - stemless humeral comp laser cage, size 2.(b)(6) 310-61-50 - stemless humeral head 50mm x 19mm x beta.(b)(6) 319-01-32 - steinmann pin sterile 3.2mm x 178mm.(b)(6) 321-52-07 - 3.2mm drill bit sterile.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6 component code, type of investigation, investigation findings, investigation conclusions.The following sections were corrected: h6 problem code.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d.Pma 510k cannot be determined; device is unknown.Catalog number, udi number, serial number, expiration and manufactured dates unknown.The reason for the revision reported is likely due to rotator cuff failure as reported.However, the reported rotator cuff failure and prosthesis wear could not be confirmed from the provided information.Potential contributions of patient or user-related considerations to the event could not be assessed as the device was not returned and product images were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LASER CAGE GLENOID L, 8 POST AUG, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20168504
Report Number1038671-2024-03356
Device Sequence Number12513223
Product Code KWS
UDI-Device Identifier10885862585400
UDI-Public10885862585400
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K212356
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number314-24-34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Supplement Date Received by Manufacturer08/06/2025
Not provided
Initial Report FDA Received Date09/09/2024
Supplement Report FDA Received Date08/20/2025
09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale